# SDR SWAA2022071327081

- Difficulty date: July 9, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 19,972 hours, 9,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT MOUNTED ON AFT LT LAVATORY 1 EA BULB INOP / [01] REMOVED AND REPLACED THE LIGHT BULBS AT EMERGENCY EXIT LIGHT MOUNTED ON AFT L/H LAVATORY AND PERFORMED A SATISFACTORY OPERATIONAL TEST IAW AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION #1
